MathSciNet Relay Station
MathSciNet bibliographic data
MR1386046 (98d:14024) 14F20 (32P05)
de Jong, Johan; van der Put, Marius Étale cohomology of rigid analytic spaces. Doc. Math. 1 (1996), No. 01, 1–56 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement